# SDR IXXA090072O

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,666 hours, 23,395 cycles
- Engine: Pwa JT3D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 4
- Part time: 86,666 hours, 23,395 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM WSAP NR 4 ENG FAILED TO PRODUCE TAKEOFF PWR. THE CREW REJECTED TAKEOFF AND RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT. MX PERFORMED POWER RUN AND ACCELERATION CHECK. OPS CHECK GOOD IAW ERH 72.01.1. ACFT WAS RETURNED TO SERVICE.
